# SDR SWAA2024102250494

- Difficulty date: October 18, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 65,764 hours, 43,641 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 4L HAS 4EA CRACK INDICATIONS BETWEEN STA 727D-727E. INITIAL INDICATIONS PERFORMED W/ PAINT @ 25DB W/ MORE THAN 50% FSH. 727D+2 727D+7. 727D+11 727D+12. WAITING FOR PAINT REMOVAL TO PERFORM FINAL EVALUATION/ VERIFICATION.<[01] UPON REMOVAL OF PAINT; PERFORMED PART 4 UTPA INSPECTION METHOD 53-30-07 AT ALL ABOVE MENTIONED LOCATIONS; ALL CRACK INDICATIONS VERIFIED. NO FURTHER ANALYSIS IS NECESSARY.
